# SDR AWXA200300533

- Difficulty date: May 13, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 61,507 hours, 50,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Defective
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE EMERGENCY EXIT LIGHT CIRCUIT BREAKER WAS FOUND POPPED.  MAINTENANCE RESET EMERGENCY EXIT LIGHT CIRCUIT BREAKER AND REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
